# SDR AALA202001179001

- Difficulty date: January 16, 2020
- Submitted: January 17, 2020
- Operation: Air carrier
- Aircraft: N939UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27303
- Aircraft time: 81,345 hours, 28,910 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Regulator Valve
- Part number: 32143069
- Part serial: 364C
- Condition: Defective
- Location: Bleed Air Sys
- Part time: 90,633 hours, 31,752 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AIRCRAFT WAS GROUNDED: WHEN POWER WAS ADDED FOR TAKEOFF LEFT ENGINE BLEED AIR DUCT PRESSURE SPLIT +20 PSI FROM RIGHT ENGINE AND UNSTABLE CYCLING +-20 PSI. REPLACED NR 2 ENGINE PRESSURE REGULATING SHUTOFF VALVE (PRSOV) AND ACCOMPLISHED A SATISFACTORY LEAK AND OPERATIONAL CHECK PER AMM 36-11-09.
